# SDR AALA202206131824

- Difficulty date: June 11, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A300*
- Aircraft serial: 1417
- Aircraft time: 67,936 hours, 26,010 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK ESCAPE ROPE COVER ON CAPTAINS SIDE FELL OFF. RE-INSTALLED COVER PER AMM 25-61-00.
